Alert archive / California / Beach Hazards Statements in 2019
Beach Hazards Statement 6, NWS San Diego, CA
NWS San Diego, CA issued this beach hazards statement at Feb 1, 2019, 1:51 PM PST for Orange County, San Diego County, California. It took effect at Feb 2, 2019, 4:00 AM PST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2019, 1:51 PM PST (21:51 UTC)
- In effect from
- Feb 2, 2019, 4:00 AM PST
- Expired
- Feb 3, 2019, 6:00 AM PST
- In force
- 26 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
269 WHUS46 KSGX 012151 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 151 PM PST Fri Feb 1 2019 ...ELEVATED SURF AND STRONG RIP CURRENTS EARLY SUNDAY MORNING THROUGH MONDAY MORNING... A long period west to northwest swell from 290 degrees will result in elevated surf conditions for the Orange and San Diego County coastal areas. Peak surf is expected Saturday evening into Sunday morning. CAZ043-552-020600- /O.NEW.KSGX.BH.S.0006.190202T1200Z-190204T1900Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 151 PM PST Fri Feb 1 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 4 AM SATURDAY UNTIL 11 AM MONDAY... The National Weather Service in San Diego has issued a Beach Hazards Statement...which is in effect from early Sunday through Monday morning. * Surf...Orange County surf peaking 3-5 FT with sets to 6 FT. San Diego surf peaking 5-7 FT with higher sets south of Encinitas. * Timing...Building surf Saturday during the day. Peak surf is expected Saturday evening into Sunday morning and will gradually lower through later Sunday evening. * Impacts...Strong rip currents and risk of drowning with dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ APR https://www.weather.gov/sandiego
5 follow-up statements
092
WHUS46 KSGX 020554
CFWSGX
Coastal Hazard Message
National Weather Service San Diego CA
954 PM PST Fri Feb 1 2019
...HIGH SURF SUNDAY...
A long period west swell from 280 degrees will result in high surf
Sunday, after somewhat elevated surf Saturday. Highest surf will be
8 to 11 feet south of Encinitas in San Diego County. The surf will
gradually diminish Sunday night and early Monday.
CAZ043-552-021400-
/O.NEW.KSGX.SU.Y.0005.190203T1400Z-190204T1900Z/
/O.EXT.KSGX.BH.S.0006.190202T1200Z-190203T1400Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
954 PM PST Fri Feb 1 2019
...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 4 AM PST SATURDAY
THROUGH LATE SATURDAY NIGHT...
...HIGH SURF ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 11 AM PST
MONDAY...
The National Weather Service in San Diego has issued a High Surf
Advisory...which is in effect from 6 AM Sunday to 11 AM PST
Monday.
* Surf... Saturday: 3-5 FT with sets to 6 FT.
Sunday: 5-8 FT except 8-11 FT in San Diego County
south of Encinitas.
* Timing...Building surf Saturday. Peak surf will occur Sunday, then
gradually lower Sunday night and early Monday morning.
* Tides...Newport Beach: 5.7 feet at 7:26 AM Saturday
5.7 feet at 7:59 AM Sunday
La Jolla: 5.5 feet at 7;23 AM Saturday
5.6 feet at 7:55 AM Sunday
* Impacts...Strong rip currents and risk of drowning with
dangerous swimming conditions. Minor coastal flooding is
possible during high tide Sunday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches. Obey posted warning
signs and flags and talk to a lifeguard before swimming. Use
caution when in or near the water and always swim near a
lifeguard.
A High Surf Advisory means that high surf will affect beaches in
the advisory area...producing localized beach erosion and
dangerous swimming conditions.
&&
$$
Maxwell556 WHUS46 KSGX 021337 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 537 AM PST Sat Feb 2 2019 ...ELEVATED SURF TODAY AND HIGH SURF SUNDAY... .A west swell of 10-12 ft/14-15 sec from 280 degrees will result in high surf Sunday, after somewhat elevated surf today. Highest surf will be 5 to 8 ft with sets to 10 ft south of Encinitas in San Diego County. The surf will gradually diminish Sunday night and early Monday. CAZ043-552-022145- /O.CON.KSGX.SU.Y.0005.190203T1400Z-190204T1900Z/ /O.CON.KSGX.BH.S.0006.000000T0000Z-190203T1400Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 537 AM PST Sat Feb 2 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 11 AM PST MONDAY... * Surf... Saturday: 3-5 FT with sets to 6 FT. Sunday: 5-8 FT with sets to 10 FT, highest south of Encinitas. * Timing...Building surf today. Peak surf will occur Sunday, then gradually lower Sunday night and early Monday morning. * Tides...Newport Beach: 5.7 feet at 7:26 AM today 5.7 feet at 7:59 AM Sunday La Jolla: 5.5 feet at 7;23 AM today 5.6 feet at 7:55 AM Sunday * Impacts...Strong rip currents and risk of drowning with dangerous swimming conditions. Minor coastal flooding is possible during high tide Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. && $$ SS https://www.weather.gov/sandiego
810 WHUS46 KSGX 022056 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1256 PM PST Sat Feb 2 2019 ...ELEVATED SURF TODAY AND HIGH SURF SUNDAY... .A west swell of 10-12 ft/14-15 sec from 280 degrees will result in high surf Sunday, after somewhat elevated surf today. Highest surf will be 5 to 8 ft with sets to 10 ft south of Encinitas in San Diego County. The surf will gradually diminish Sunday night and early Monday. CAZ043-552-030615- /O.CON.KSGX.SU.Y.0005.190203T1400Z-190204T1900Z/ /O.CON.KSGX.BH.S.0006.000000T0000Z-190203T1400Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 1256 PM PST Sat Feb 2 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 11 AM PST MONDAY... * Surf... Saturday: 3-5 FT with sets to 6 FT. Sunday: 5-8 FT with sets to 10 FT, highest south of Encinitas. * Timing...Building surf today. Peak surf will occur Sunday, then gradually lower Sunday night and early Monday morning. * Tides...Newport Beach: 5.7 feet at 7:59 AM Sunday La Jolla: 5.6 feet at 7:55 AM Sunday * Impacts...Strong rip currents and risk of drowning with dangerous swimming conditions. Minor coastal flooding is possible during high tide Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. && $$ https://www.weather.gov/sandiego
744 WHUS46 KSGX 030426 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 826 PM PST Sat Feb 2 2019 ...HIGH SURF EXPECTED SUNDAY AND SUNDAY NIGHT... .A west swell of 10-12 ft from 280 degrees will result in high surf Sunday and Sunday night. The highest surf of 6 to 9 ft with sets to 12 ft is expected south of Encinitas in San Diego County. The surf will gradually diminish late Sunday night and early Monday. CAZ043-552-031400- /O.CON.KSGX.SU.Y.0005.190203T1400Z-190204T1900Z/ /O.CON.KSGX.BH.S.0006.000000T0000Z-190203T1400Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 826 PM PST Sat Feb 2 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 11 AM PST MONDAY... * Surf...5 to 9 feet with localized sets to 12 feet, with the highest values mainly south of Encinitas in San Diego County. * Timing...Building surf tonight. Peak surf will occur Sunday and Sunday evening, then gradually lower overnight Sunday night and early Monday morning. * Tides...Newport Beach: 5.7 feet at 7:59 AM Sunday La Jolla: 5.6 feet at 7:55 AM Sunday * Impacts...Strong rip currents and risk of drowning with dangerous swimming conditions. Minor coastal flooding is possible during high tide Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. && $$ https://www.weather.gov/sandiego
216 WHUS46 KSGX 031334 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 534 AM PST Sun Feb 3 2019 ...HIGH SURF EXPECTED THROUGH MONDAY MORNING... .A west swell of 10-11 ft/14-15 sec from 280 degrees will result in high surf today through Monday morning. The highest surf of 5 to 8 ft with sets to 10 ft is expected south of Encinitas. Swell and surf will gradually diminish on Monday. CAZ043-552-032145- /O.CON.KSGX.SU.Y.0005.190203T1400Z-190204T1900Z/ /O.CON.KSGX.BH.S.0006.000000T0000Z-190203T1400Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 534 AM PST Sun Feb 3 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST MONDAY... * Surf...5 to 8 feet with local sets to 10 feet, highest mainly south of Encinitas in San Diego County. * Timing...Surf peaking this afternoon and evening, then gradually lower overnight and early Monday morning. * Tides...Newport Beach: 5.7 feet at 7:59 AM Sunday and 5.7 ft at 8:30 AM Monday. La Jolla: 5.6 feet at 7:55 AM Sunday and 5.6 ft at 8:26 AM Monday. * Impacts...Strong rip currents and risk of drowning with dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. && $$ SS https://www.weather.gov/sandiego
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Feb 1, 8:43 AM PST, 5 hours 8 minutes earlier.
Area forecast discussion, Feb 1, 8:43 AM PST, 5 hours 8 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
843 AM PST Fri Feb 1 2019
.SYNOPSIS...
Dry and cool today ahead of a developing storm system over the
eastern Pacific. Southerly winds will be increasing ahead of this
storm on Saturday, peaking in the afternoon and evening with
damaging gusts possible in some areas. Some light rain will develop
on Saturday and become heavy during the afternoon and evening.
Snow will fall at the highest elevations in the mountains and
lower Saturday evening. Showers will continue through Tuesday.
Fair and a little warmer Wednesday into next weekend.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Skies were partly cloudy this morning with pockets of fog. Today
will be dry and cool as we watch clouds thicken from the west. The
increasing clouds is our clue to the incoming storm for Saturday.
This is a stronger storm than Thursday's in terms of wind and
precipitation. Expect some light showers to develop early
Saturday morning. A distinct and powerful cold front is shown by
guidance to track through Southern California Saturday afternoon
and evening. Southerly winds will increase during the morning and
peak as the front arrives. A band of heavy rain will accompany the
front. Rain rates in this band should exceed a half inch per
hour for a couple hours, focused late Saturday afternoon. Snow
levels will be rather high until that frontal passage. Above 7,000
feet during the heaviest precipitation, but then falling rapidly
behind the front overnight to about 5,000-5,500 feet. Precip
amounts through Saturday night are projected at 1 to 2 inches in
the lowlands, 2-4 inches in the mountains, and a third to one inch
in the deserts. Local mountain locations such as Lytle Creek
could get 5-6 inches and high desert foothills could harvest 2
inches. Rain turns to showers Saturday night. Snowfall will be
very heavy above 8,000 feet, but generally 4-8 inches in the
mountain communities. Winds will be strong everywhere Saturday
with mountain and desert foothill gusts topping 60 mph. Highest
gusts around southern Lucerne Valley could top 70. Winds decrease
Saturday night after the front and direction switch to westerly.
The flow aloft continues westerly and moist, enough for scattered
showers to continue Sunday through Tuesday, but no problematic
rain rates, and very little if any in the deserts. Substantial
accumulation could pile up in the south-facing mountains (San
Gabriels/Bernardinos). The final wave in our long wave trough is
projected to swing through Southern California Tuesday night,
effectively ending precip Wednesday. Some ridge of high pressure
builds over the West Coast to bring dry and warmer weather
Wednesday and Thursday.
&&
.AVIATION...
011630Z...VFR conditions through today with SCT-BKN CIGS AOA 15000
ft MSL for the morning and afternoon hours. SCT-BKN CIGS developing
along/west of the mountains and lowering after 00Z Saturday 2-4K Ft
and tops to 5500 ft MSL. Confidence increasing VCSH after 06Z with
OVC cigs and widespread -RA developing through the day on Saturday.
&&
.MARINE...
A storm system late Friday into Saturday will bring strong south
winds of 30-40 kt along and ahead of the cold front. Winds will
switch from south to west and weaken significantly after frontal
passage. A Gale Watch is in effect from 2 AM through 9 PM Saturday.
Winds will decrease Sunday, but combined seas will increase to 8-13
ft, creating hazardous seas.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Flash Flood Watch from Saturday morning through Saturday evening
for Orange County Coastal Areas-Orange County Inland Areas-
Riverside County Mountains-San Bernardino County Mountains-
San Bernardino and Riverside County Valleys-The Inland
Empire-San Gorgonio Pass Near Banning-Santa Ana Mountains
and Foothills.
High Wind Watch from Saturday morning through Saturday afternoon
for Apple and Lucerne Valleys-San Bernardino County
Mountains.
Winter Storm Watch from Saturday afternoon through Sunday
evening for San Bernardino County Mountains.
PZ...Gale Watch from late tonight through Saturday evening for
Coastal Waters from San Mateo Point to the Mexican Border
and out to 30 nm-Waters from San Mateo point to the Mexican
Border Extending 30 to 60 nm out including San Clemente
Island.
&&
PUBLIC...MM
AVIATION/MARINE...APRIn the hours before
Local storm report, Feb 1, 7:53 AM PST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
753 AM PST FRI FEB 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM LIGHTNING RANCHO CUCAMONGA 34.11N 117.56W
01/31/2019 SAN BERNARDINO CA BROADCAST MEDIA
REAR WINDOW OF WOMANS CAR STRUCK BY
LIGHTNING WHILE SHE WAS DRIVING. WOMAN HAD
NO INJURIES.
&&
APRLocal storm report, Feb 1, 8:08 AM PST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
808 AM PST FRI FEB 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HEAVY RAIN 2 NE LA MESA 32.80N 117.00W
01/31/2019 M0.95 INCH SAN DIEGO CA PUBLIC
&&
AOTLocal storm report, Feb 1, 8:09 AM PST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
809 AM PST FRI FEB 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HEAVY RAIN 2 NE LA MESA 32.80N 117.00W
01/31/2019 M1.14 INCH SAN DIEGO CA PUBLIC
SPOTTER REPORT.
&&
AOTLocal storm report, Feb 1, 9:21 AM PST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
921 AM PST FRI FEB 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM LIGHTNING 1 NE SAN MARCOS 33.14N 117.16W
01/31/2019 SAN DIEGO CA BROADCAST MEDIA
LIGHTNING STRUCK A TREE AND DAMAGED A FENCE.
REPORTED BY MEDIA. ABOUT 40 CLOUD TO GROUND
STRIKES OBSERVED IN SAN DIEGO COUNTY.
&&
AOTLocal storm report, Feb 1, 9:23 AM PST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
923 AM PST FRI FEB 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM HEAVY RAIN SUN CITY 33.72N 117.19W
02/01/2019 M1.00 INCH RIVERSIDE CA PUBLIC
SPOTTER REPORT.
&&
AOTLocal storm report, Feb 1, 9:26 AM PST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
926 AM PST FRI FEB 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM HEAVY RAIN SUN CITY 33.72N 117.19W
02/01/2019 M1.00 INCH RIVERSIDE CA PUBLIC
SPOTTER REPORT.
0907 PM HEAVY RAIN 2 NE LA MESA 32.80N 117.00W
01/31/2019 M1.14 INCH SAN DIEGO CA PUBLIC
SPOTTER REPORT.
0444 PM HEAVY RAIN 2 NE LA MESA 32.80N 117.00W
01/31/2019 M0.95 INCH SAN DIEGO CA PUBLIC
0230 PM LIGHTNING 1 NE SAN MARCOS 33.14N 117.16W
01/31/2019 SAN DIEGO CA BROADCAST MEDIA
LIGHTNING STRUCK A TREE AND DAMAGED A FENCE.
REPORTED BY MEDIA. ABOUT 40 CLOUD TO GROUND
STRIKES OBSERVED IN SAN DIEGO COUNTY.
0218 PM FLOOD 2 WSW HUNTINGTON BEACH 33.68N 118.03W
01/31/2019 ORANGE CA DEPT OF HIGHWAYS
HWY 1 CLOSED FROM SEAPOINT ST TO WARNER AVE
DUE TO ROADWAY FLOODING. AREA RECEIVED ABOUT
0.5 INCH OF RAIN IN TWO HOURS.
0138 PM HEAVY RAIN GARDEN GROVE 33.78N 117.96W
01/31/2019 M0.94 INCH ORANGE CA PUBLIC
0100 PM LIGHTNING RANCHO CUCAMONGA 34.11N 117.56W
01/31/2019 SAN BERNARDINO CA BROADCAST MEDIA
REAR WINDOW OF WOMANS CAR STRUCK BY
LIGHTNING WHILE SHE WAS DRIVING. WOMAN HAD
NO INJURIES.
1213 PM FLOOD 1 NE NEWPORT BEACH 33.62N 117.91W
01/31/2019 ORANGE CA PUBLIC
HEAVY RAIN/THUNDERSTORMS IN NEWPORT BEACH
AND COSTA MESA CAUSED URBAN STREET FLOODING.
&&
TARDYThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 4:34 PM PST | Areal Flood Advisory | SGX | Riverside, San Diego | 3 hr |
| Jan 31, 9:21 PM PST | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 45 hr |
| Feb 1, 1:49 AM PST | Gale Watch | SGX | 12 hr | |
| Feb 1, 2:32 AM PST | Winter Storm Watch | SGX | San Bernardino | 11 hr |
| Feb 1, 1:28 PM PST | High Wind Warning | SGX | San Bernardino | 29 hr |
| Feb 1, 1:28 PM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 29 hr |
| Feb 1, 1:39 PM PST | Winter Storm Warning | SGX | Riverside, San Bernardino, San Diego | 5 days |
| Feb 1, 1:52 PM PST | Gale Warning | SGX | 26 hr |
Nearby
Beach Hazards Statements in California, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.